# SDR SIMA200709902

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 15,743 hours, 14,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR NOTICED WITH BOTH PACKS RUNNING, APU WAS ONLY BLEED SOURCE ON.  RAN BOTH ENGINES WITH PACKS AND NO ODOR NOTED, MEL 49-01.
